# SDR AALA20130608002

- Difficulty date: May 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 36,952 hours, 15,099 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRONT SPAR AT UPPER AND LOWER BOOST PUMP BONDING STRAPS.  REMOVED CORROSION AND ACCOMPLISHED REPAIR IAW EA B737-57-030165.
